# SDR SWAA2021122052868

- Difficulty date: November 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Missing
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL ON PLATE LOCATED BS 790 STR 25R AFT CARGO COMPARTMENT ; 2021-522084 / [01] FABRICATED PLATE LOCATED BS 790 STR 25R AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2611 SHEET 1 REV ?C?; [02] CORRECTED STEP 1. FABRICATED PLATE LOCATED BS 790 STR 25R AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2611 SHEET 1 REV ?C? SEE INDIVIDUAL SIGNOFFS BELOW; [03] FABRICATED PLATE LOCATED BS 790 STR 25R AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2611 SHEET 1 REV ?C? SEE INDIVIDUAL SIGNOFFS BELOW
